MathSciNet Relay Station
MathSciNet bibliographic data
MR451010 (56 #9300) 47A55
Olsen, Catherine L. Norms of compact perturbations of operators. Pacific J. Math. 68 (1977), no. 1, 209–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement